# SDR REXA2016102002008

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 20,485 hours, 13,247 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR DOES NOT TEST.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW AMM 26-16-1,  OPS CHECKED GOOD.
